Connect With Us
Program Highlights
18 International GI Endoscopy 'Masters' 150 Young and emerging Indian endoscopy experts 23 hours of academics session 70 LIVE endoscopy procedures 10 Endoscopy update lectures 8 State of the art lectures 3 'Hands-On' training suites for POEM, ESD, Endoscopic sleeve gastroplasty, Cholangioscopy, LAMS placement, Hybrid APC 4 Session of interesting endoscopy videos

Mumbai Live Endoscopy 2020 - SCIENTIFIC AGENDA

FRIDAY - 17th April 2020 - Day 1

At the Grand Salon I, II, III

ANBIG (Asian NBI group)


9:00 AM - 12 Noon: Pre-conference workshop


9.00 - 9.15 am

Pre-test

9.20 - 9.40 am (15+5)

Diagnosis and classification of early gastric neoplasia

9.40 to 10.00 am (15+5)

Diagnosis and classification of early colorectal lesions
(Polyps, Hyperplasia, SSP's, Early Cancer)

10.00 - 10.20 am

Coffee break

10.20 to 10.40 am (15+5)

Diagnosis and classification of Barrett's dysplasia and carcinoma

10.40 to 11.00 am (15+5)

Diagnosis and classification of early squamous esophageal neoplasia

11.00 to 11.20 am (5 minutes each)

Cases and Video discussion between all speakers & presenters
Case 1, Case 2, Case 3, Case 4

All speakers will be on Dias

11.20 to 11.50 am

Post-test and presentation of certificates


12 noon till 1.30 pm: LUNCH + Main conference registration and check in at Hotel
( Those in other hotels will be transported by bus to Hyatt)


1.30 to 1.45 pm : Introduction


1.30 - 1.45 pm

ENDOSCOPY UPDATE 1 (15 minutes each lecture - 12+3)

1.45 - 2.00 pm

Endocytoscopy in the GI tract
(Train the eye, tune the scope)

2.00 - 2.15 pm

Interpreting high resolution manometry
(How is the classification evolving)

2.15 - 4.15 pm

LIVE ENDOSCOPY 1

4.15 - 5.00 pm (45 min)

ENDOSCOPY UPDATE 2 (15 minutes each lecture - 12+3)

4.15 - 4.30 pm

Cyanoacrylate glue for esophago-gastric varices
(Increasing success & reducing complications)

4.30 - 4.45 pm

Refractory esophageal strictures
(Evidence based management)

4.45 - 5.00 pm

Managing non-variceal GI bleeding
(What has changed in the past 5 years)

4.15 - 5.00 pm

CHAI PE CHARCHA
Breakout interactive sessions in the grand salon I and II

Grand Salon I

Breakout session I
Topic 1 - Pancreatic cystic neoplasia - How to approach?

Grand Salon II

Breakout session II
Topic 2 - POEM - Trobleshooting for the beginner

5.00 - 7.30 pm

LIVE ENDOSCOPY 2

7.30 - 8.15 pm

ENDOSCOPY UPDATE 3 (12 Minutes each lecture - 12+3)

7.30 - 7.45 pm

Small Bowel endoscopy
(Evolution technique and technology)

7.45 - 8.00 pm

Iatrogenic GI perforations
(How to manage)

8.00 - 8.15 pm

Bariatric endoscopy
(Which, when & how)

8.15 - 8.45 pm

JANG DILAWARI 'ORATION'
Topic - Endoscopic ultrasonography
(Lessons from the past and directions for the future)

9.00 pm onwards

FACULTY DINNER & WELCOME DINNER

SATURDAY - 18th April 2020 - Day 2

MASTER OF CEREMONIES


7.30 to 8.30 am: 'Hot Breakfast Debates'
(1 hr each session with two speakers - 20 mins each + 20 min discussion)

Session 1 (Room - Grand Salon I)

Topic - ACHALASIA CARDIA
Endotherapy or Surgery?

Session 2 (Room - Grand Salon II)

Topic - Plastic stents for malignant CBD obst
Useful or Obsolete ?

Session 3 (Room - Grand Salon III)

Topic - Pre-op biliary drainage
Useful or not useful?

Session 4 (Drawing room, Lobby Level)

Topic - GERD
Endotherapy or Surgery?

8.30 - 9.30 am

ENDOSCOPY UPDATE 4 - (12 minutes each lecture - 12+3)

8.30 - 8.45 am

Mastering the art of ESD
(Technical tips and tricks)

8.45 - 9.00 am

EFTR - Technical tips and tricks

9.00 - 9.15 am

NET's in the upper GI tract
(When to treat and how)

9.15 - 9.30 am

Zenker's septotomy
(How has the technique evolved)

9.30 - 11.30 am

LIVE ENDOSCOPY 3

11.30 - 12.15 pm

ENDOSCOPY UPDATE 5 - (12 minutes each lecture - 12+3)

11.30 - 11.45 am

Difficult CBD cannulation
(How should we overcome it)

11.45 - 12.00 pm

Endotherapy of Hilar blocks
(Do's and Don't's)

12.00 - 12.15 pm

Endoscopic ampullectomy
(When and how)

12.15 - 1.45 pm

LIVE ENDOSCOPY 4 (1 hr 30 mins)

1.45 - 2.30 pm: LUNCH and the BSC Stent Summit


1.45 - 2.30 pm : BOSTON SCIENTIFIC STENT SUMMIT ' over Lunch.
Grand Salon <> I,II,III: Video competition - Interesting stenting procedures
Auditorium level: (Attractive cash prizes for the first 3 winners)


2.30 - 3.00 pm

ENDOSCOPY UPDATE 6 - (12 minutes each lecture - 12+3)

2.30 - 2.45 pm

Indeterminate biliary strictures
(What is the right diagnostic approach)

2.45 - 3.00 pm

EUS guided biliary drainage
(which approach and when)

3.00 - 4.30 pm

LIVE ENDOSCOPY 5 (1 hr 30 mins)

4.30 - 5.00 pm

ENDOSCOPY UPDATE 7 - (12 minutes each lecture 12+3)

4.30 - 4.45 pm

Lumen opposing metallic stents (LAMS)
(Current and future applications)

4.45 - 5.00 pm

Metal Stents for malignant luminal obstruction
(Do they still have a role)

4.30 - 5.30 pm
(In Grand Salon I & II)

CHAI PE CHARCHA
Interactive session with experts in the grand salon I and II

Grand Salon I

Breakout session I
Topic - Barrett's metaplasia - what is the best approach?

Grand Salon II

Breakout session II
Topic - ESD - selecting the right technique for the right indication

5.00 - 6.30 pm

LIVE ENDOSCOPY 6 (1.5 hrs)

6.30 - 7.00 pm

NIB SOEHENDRA'ORATION'
(TOPIC - Artificial itelligence in GI Endoscopy
(Is it going to change our path?)

7.00 - 7.30 pm

KAUN BANEGA 'ENDOSCOPIST'
Attractive prizes for only 1st Three winners
(Pack of endoscopy accessories)

QUIZ MASTER


8.30 pm onwards: GALA DINNER - MUSICAL/DANCE PROGRAM with cocktails and dinner


SUNDAY - 19th April 2020 - Day 3

8.00 to 9.00 am: 'Hot Breakfast Debates'
(1 hr each session with two speakers - 20 mins each + 20 min discussion)

Session 1

Topic - Pancreatic walled off necrosis
Endoscopy or Surgery?

Grand Salon I

Session 2

Topic - Pancreatic duct stones
Endoscopy or Surgery?

Grand Salon II

Session 3

Topic - Obesity and Type II Diabetes
Bariatric endoscopy or Surgery?

Grand Salon III

Session 4

Topic - Failed ERCP
EUS guided therapy or interventional radiology?

Drawing room at lobby level


9.15 - 10.15 (1 hr)

ENDOSCOPY UPDATE 8 (12 minutes each lecture 12+3)

9.15 - 9.30 am

Endotherapy of chronic pancreatitis
(Lessons learnt from the past 25 years)

9.30 - 9.45 am

Endotherapy of GERD
(Will it stand the test of time)

9.45 - 10.00 am

Endoscopic sleeve gastroplasty
(How to increase its durability?)

10.00 - 12.30 pm

LIVE ENDOSCOPY 7 (2.5 hrs)

12.30 - 1.00 pm

The Mumbai LIVE kyenote lecture

1.00 - 1.30 pm

PETER COTTON 'ORATION'
Topic - Future of GI ENDOSCOPY
(Where are we heading?)

1.30 pm: Distribution of the prizes for KBE and Boston Scientific Stent Summit

1.45 pm: Closing remarks by Amit Maydeo


2.00 pm: FAREWELL LUNCH


Organised By
Under the Auspices of
Endorsed By
In association with : Deccan Society of GI Endoscopy - DSGE & Gastrointestinal Foundation of Thane - GIFT